# SDR MASA20210806358

- Difficulty date: August 6, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: KLE670395022
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBOARD FLAP WAS FOUND WITH GOUGE DAMAGE OVER DENTS. PERMORMED PERMANENT REPAIR AIW CRJ 900/700 SRM 57-52-01-991-801, ITEM 27A, EA 83-2021-030. DEFECT LOCATION: FS36-42/FS56.5 - FS66.5/FS66.5 - FS75.6
